# SDR 05FDEA00212

- Difficulty date: February 1, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 28,082 hours, 30,451 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB T/E, JUST O/B OF RIB 3, 1 EA AREA OF CORROSION ON WEB ATTACH UPPER FLANGE LOWER SURFACE.  REMOVED CORROSION PER A300600 SRM 51-74-10, MATERIAL LOSS OUT OF LIMITS PER A300600 SRM  55-10-00.  FABRICATED AND INSTALLED REPAIR ANGLE IAW A300600 SRM 55-11-21 FIG 224.
